Citation:
A. Yu. Vasil'ev, G. N. Kamyshova, “Approximately differentiable transformations and change of variables on nilpotent groups”, Sibirsk. Mat. Zh., 37:1 (1996), 60–69; Siberian Math. J., 37:1 (1996), 53–61
\Bibitem{VasKam96}
\by A.~Yu.~Vasil'ev, G.~N.~Kamyshova
\paper Approximately differentiable transformations and change of variables on nilpotent groups
\jour Sibirsk. Mat. Zh.
\yr 1996
\vol 37
\issue 1
\pages 60--69
\mathnet{http://mi.mathnet.ru/smj541}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1401080}
\zmath{https://zbmath.org/?q=an:0874.30005}
\transl
\jour Siberian Math. J.
\yr 1996
\vol 37
\issue 1
\pages 53--61
\crossref{https://doi.org/10.1007/BF02104759}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996UD34100004}
Linking options:
https://www.mathnet.ru/eng/smj541
https://www.mathnet.ru/eng/smj/v37/i1/p60
This publication is cited in the following 2 articles:
“Moduli on Teichmüller spaces”, Moduli of Families of Curves for Conformal and Quasconformal Mapping, Lecture Notes in Mathematics, 1788, 2002, 175–206
G. N. Kamyshova, “A variational method and optimal control in the solution of the Mocanu problem”, Russian Math. (Iz. VUZ), 42:8 (1998), 33–40